# SDR 2004F00236

- Difficulty date: August 14, 2004
- Submitted: August 14, 2004
- Operation: Air carrier
- Aircraft: N322FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47908
- Aircraft time: 93,766 hours, 24,877 cycles
- Engine: Ge CF650C2
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fuse Link
- Part number: ARH1669
- Condition: Sheared
- Location: Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB SLAT RETAINER MECHANISM MECHANICAL FUSE SHEARED. (REFERENCE MM 27-83-08 PAGE 202 FIGURE 201)  REFERENCE NON-ROUTINE 39546.
